Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 1, pp. 43-44 (2004)

Complete polynomial vector fields in ball

N.M. Ben Yousif

University of Szeged, Hungary

Abstract: We describe the complete polynomial vector fields in the unit ball of a Euclidean space.

Keywords: Polynomial vector field, complete vector field.

Classification (MSC2000): 46L70; 17C65, 46G20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition